Functional completeness and non-Ł ukasiewiczian truth functions

Notre Dame Journal of Formal Logic 21 (3):536-538 (1980)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093883177
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,472
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Minimally Incomplete Sets of Ł Ukasiewiczian Truth Functions.Herbert E. Hendry - 1983 - Notre Dame Journal of Formal Logic 24 (1):146-150.
Functional Analysis and Proper Functions.Paul E. Griffiths - 1993 - British Journal for the Philosophy of Science 44 (3):409-422.
Note on the Scope of Truth-Functional Logic.David Sherry - 1999 - Journal of Philosophical Logic 28 (3):327-328.
Functional Role and Truth Conditions.Ned Block - 1988 - Proceedings of the Aristotelian Society 61:157-181.
Added to PP index
2010-08-24

Total downloads
1 ( #941,410 of 2,210,543 )

Recent downloads (6 months)
1 ( #356,847 of 2,210,543 )

How can I increase my downloads?

Monthly downloads

Sorry, there are not enough data points to plot this chart.
My notes
Sign in to use this feature